American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Paweł Domański. Notes on Real Analytic Functions and Classical Operators. Contemporary Mathematics 561 (2012) 3-47.
Book volume table of contents   
View Article: PDF

[2] A. V. Abanin and Le Hai Khoi. Dual of the function algebra $A^{-\infty }(D)$ and representation of functions in Dirichlet series. Proc. Amer. Math. Soc. 138 (2010) 3623-3635. MR 2661561.
Abstract, references, and article information   
View Article: PDF

[3] P. Domanski and D. Vogt. Infinite systems of linear equations for real analytic functions. Proc. Amer. Math. Soc. 132 (2004) 3607-3614. MR 2084083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic and Vincent Valmorin. Generalized function algebras as sequence space algebras. Proc. Amer. Math. Soc. 132 (2004) 2031-2038. MR 2053975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alex Chigogidze. Complemented subspaces of products of Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 2959-2963. MR 1840100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jochen Wengenroth. A new characterization of $\operatorname{Proj}^1{\mathcal X}=0$ for countable spectra of (LB)-spaces. Proc. Amer. Math. Soc. 127 (1999) 737-744. MR 1468208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Juan Carlos Díaz and Susanne Dierolf. On duals of weakly acyclic $(LF)$-spaces. Proc. Amer. Math. Soc. 125 (1997) 2897-2905. MR 1401734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. I. Ostrovskii. On complemented subspaces of sums and products of Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2005-2012. MR 1328368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] José Bonet and Carmen Fernández. Bounded sets in (LF)-spaces . Proc. Amer. Math. Soc. 123 (1995) 3717-3723. MR 1277098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1